Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 103, NWS Memphis, TN

April 28, 2014Itawamba County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Apr 28, 2014, 5:09 PM CDT for Itawamba County, Mississippi. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2014, 5:09 PM CDT (22:09 UTC)
Expired
Apr 28, 2014, 5:45 PM CDT
In force
36 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

County Itawamba County, MS

The radar

The Columbus AFB radar (KGWX), 26 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 12:39 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 10.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2014-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2014-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1801 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

261 
WUUS54 KMEG 282209
SVRMEG
MSC057-282245-
/O.NEW.KMEG.SV.W.0103.140428T2209Z-140428T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
509 PM CDT MON APR 28 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 545 PM CDT

* AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR TURON...OR
  13 MILES SOUTHEAST OF FULTON...AND MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TURON AND
  CADAMY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3408 8821 3409 8836 3409 8837 3416 8832
      3424 8819 3415 8820
TIME...MOT...LOC 2209Z 234DEG 42KT 3414 8822

$$
1 follow-up statement
812 
WWUS54 KMEG 282240
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
540 PM CDT MON APR 28 2014

MSC057-282250-
/O.EXP.KMEG.SV.W.0103.000000T0000Z-140428T2245Z/
ITAWAMBA MS-
540 PM CDT MON APR 28 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ITAWAMBA COUNTY
WILL EXPIRE AT 545 PM CDT...

AT 540 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

LAT...LON 3408 8821 3409 8836 3409 8837 3416 8832
      3424 8819 3415 8820
TIME...MOT...LOC 2240Z 234DEG 42KT 3426 8779

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 4:55 PM CDT, 14 minutes earlier.

Area forecast discussion, Apr 28, 4:55 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
455 PM CDT MON APR 28 2014

.DISCUSSION...

A MAJOR SEVERE WEATHER EVENT IS ONGOING ACROSS THE SOUTHEAST PART
OF OUR FORECAST AREA. THE THREAT FOR TORNADOES...VERY LARGE
HAIL...DAMAGING STRAIGHT-LINE WINDS...AND HEAVY RAIN ALL EXIST
OVER THAT AREA. THE THREAT FOR SEVERE WEATHER TAPERS OFF TO THE
NORTHWEST BUT IS STILL POSSIBLE IN THE FORM OF STRAIGHT-LINE WINDS
AND LARGE HAIL THROUGH THE EVENING...MAINLY EAST OF THE PRE-
FRONTAL TROUGH EAST OF THE MS RIVER. EXPECT ALL SEVERE WEATHER
ACTIVITY TO MOVE FARTHER TO THE EAST THIS EVENING BEFORE MOVING
OUT OF THE FORECAST AREA BY MIDNIGHT.

ADDITIONAL SEVERE WEATHER IS POSSIBLE TUESDAY...AHEAD OF AN
ADVANCING COLD FRONT...BUT THE SEVERITY OF THE ACTIVITY WILL BE
LESS THAN TODAY WITH A HIGHER RISK EAST OF THE FCST AREA. THE MAIN
THREATS TUESDAY WILL BE LARGE HAIL...DAMAGING WINDS...AND HEAVY
RAIN...MAINLY EAST OF THE MISSISSIPPI RIVER.

A COOLER AND DRIER AIRMASS WILL BE IN PLACE WEDNESDAY THROUGH
FRIDAY AS A DEEP UPPER TROUGH MOVES OVER THE REGION. WARMING WILL
TAKE PLACE BY THE WEEKEND AS THE TROUGH LIFTS OUT TO THE NORTHEAST.

SWC

&&

.AVIATION...

18Z TAFS...STORMS HAVE FIRED UP SOUTH OF TALLAHATCHIE COUNTY MS THAT
ARE MOVING TO THE NORTHEAST. EXPECT NUMEROUS STORMS TO BREAK OUT
AND MOVE NORTHEAST THIS AFTERNOON AND IMPACT MAINLY TUP.MEM AND
MKL ON THE NORTHWESTERN PERIPHERY AND COULD BE AFFECTED. GUSTY WINDS
TO BE PROBLEM AROUND JBR THIS AFTERNOON AND WITH THE STORMS AT TUP.
GRADIENT SHOULD DECREASE THIS EVENING. ANOTHER ROUND OF STORMS TO
IMPACT JBR AND MEM TOMORROW MORNING AS THE NEXT VORT SWINGS AROUND.

WER

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR BENTON TN-CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
     MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Apr 28, 3:02 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
302 PM CDT MON APR 28 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-291200-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
302 PM CDT MON APR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN OUTBREAK OF SEVERE THUNDERSTORMS INCLUDING TORNADOES WILL
CONTINUE THIS AFTERNOON INTO THIS EVENING ACROSS PORTIONS OF THE
MIDSOUTH.

THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS OVER A PORTION OF
NORTHEAST MISSISSIPPI...GENERALLY ALONG AND SOUTHEAST OF AN
IUKA...BOONEVILLE...NEW ALBANY AND PITTSBORO LINE. THE HIGH RISK
AREA INCLUDES THE CITY OF TUPELO. SIGNIFICANT LONG-TRACKED
TORNADOES ARE POSSIBLE IN THE HIGH RISK AREA IN NORTHEAST
MISSISSIPPI AS WELL AS VERY LARGE HAIL.

A MODERATE RISK FOR SEVERE THUNDERSTORMS EXISTS TO THE NORTHWEST
OF THE HIGH RISK AREA UP TO EAST OF A CAMDEN TENNESSEE...TO A
CHARLESTON MISSISSIPPI LINE. THE MODERATE RISK AREA INCLUDES
JACKSON TENNESSEE AND OXFORD MISSISSIPPI. A FEW TORNADOES...DAMAGING
WINDS...AND LARGE HAIL ARE LIKELY IN THE MODERATE RISK AREA.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REST OF
THE MIDSOUTH...NORTHWEST OF THE MODERATE RISK AREA. THE SLIGHT
RISK AREA INCLUDES MEMPHIS...JONESBORO AND DYERSBURG. DAMAGING
WINDS AND LARGE HAIL ARE THE MAIN THREATS IN THE SLIGHT RISK AREA.

HEAVY RAINFALL RESULTING IN FLASH FLOODING REMAINS LIKELY THIS
AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR
THE ENTIRE MIDSOUTH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SLIGHT RISK FOR SEVERE WEATHER IS EXPECTED FOR PORTIONS OF
NORTHEAST MISSISSIPPI. THE MAIN THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS.

BRIEF PERIODS OF HEAVY RAINFALL WILL REMAIN POSSIBLE EAST OF THE
MISSISSIPPI RIVER ON TUESDAY. A FLASH FLOOD WATCH IS IN EFFECT FOR
THIS REGION.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED TODAY AND POSSIBLY ON TUESDAY.

SWC

In the hours before

Local storm report, Apr 28, 2:48 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
248 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     TORNADO          TUPELO                  34.26N 88.73W
04/28/2014                   LEE                MS   TRAINED SPOTTER

            1 MILE SOUTH OF HWY 78 CLOSE TO NATCHEZ TRACE STATE PARK

&&

TLSJR
Local storm report, Apr 28, 2:51 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
251 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TORNADO          TUPELO                  34.26N 88.73W
04/28/2014                   LEE                MS   TRAINED SPOTTER

            TORNADO AT INTERSECTION OF HWY 45 AND HWY 78.

&&

TLSJR
Local storm report, Apr 28, 3:00 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
300 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TORNADO          TUPELO                  34.26N 88.73W
04/28/2014                   LEE                MS   TRAINED SPOTTER

            AT HWY 45 AND HWY 78. SEVERAL TRACKER-TRAILERS BLOWN OFF
            THE HIGHWAY

&&

TLSJR
Local storm report, Apr 28, 3:11 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
311 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             TUPELO                  34.26N 88.73W
04/28/2014  E1.00 INCH       LEE                MS   TRAINED SPOTTER

&&

TLSJR
Local storm report, Apr 28, 3:46 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
346 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             FULTON                  34.26N 88.40W
04/28/2014  E0.50 INCH       ITAWAMBA           MS   TRAINED SPOTTER

            1/2 TO 3/4 INCH DIME SIZE HAIL

&&

TLSJR
Local storm report, Apr 28, 4:16 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
416 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 AM     FLASH FLOOD      CAMPBELL                36.49N 90.07W
04/28/2014                   DUNKLIN            MO   LAW ENFORCEMENT

            MANY ROADS IN THE NORTH END OF THE COUNTY ARE UNDER
            WATER. PEOPLE HAVE BEEN RESCUED FROM HOMES IN THE
            CAMPBELL AREA.

0526 AM     FLASH FLOOD      4 NE PIGGOTT            36.42N 90.15W
04/28/2014                   CLAY               AR   LAW ENFORCEMENT

            HWY 62 IN CLAY COUNTY AT THE MISSOURI STATE LINE IS UNDER
            WATER...BARRICADES HAVE BEEN SET UP IN ARKANSAS AND
            MISSOURI.

0635 AM     FUNNEL CLOUD     MILLINGTON              35.33N 89.89W
04/28/2014                   SHELBY             TN   TRAINED SPOTTER

0635 AM     HAIL             MILLINGTON              35.33N 89.89W
04/28/2014  E1.75 INCH       SHELBY             TN   TRAINED SPOTTER

0645 AM     TSTM WND DMG     ATOKA                   35.45N 89.77W
04/28/2014                   TIPTON             TN   PUBLIC

            FENCE DOWN...SHED OVERTURNED...AND TREES TWISTED AND DOWN
            OFF OF BRUNSWICK ROAD NEAR MOOSE ROAD.

0700 AM     TSTM WND DMG     ROBINSONVILLE           34.82N 90.32W
04/28/2014                   TUNICA             MS   EMERGENCY MNGR

            TREE DOWN ON AUSTIN ROAD.

0700 AM     TSTM WND DMG     TUNICA                  34.69N 90.38W
04/28/2014                   TUNICA             MS   EMERGENCY MNGR

            LARGE TREE LIMBS DOWN ON POWER LINES. SEVERAL POWER
            OUTAGES.

0700 AM     FLASH FLOOD      WALNUT RIDGE            36.07N 90.96W
04/28/2014                   LAWRENCE           AR   LAW ENFORCEMENT

            LOTS OF DEBRIS ON ROADWAYS. LOTS OF WASHING ON COUNTY
            GRAVEL ROADS.

0715 AM     TSTM WND DMG     COMO                    34.51N 89.94W
04/28/2014                   PANOLA             MS   TRAINED SPOTTER

            REPORTS OF POSSIBLE TREE DAMAGE...SIDING OFF OF STRUCTURE

0721 AM     FLASH FLOOD      BRIGHTON                35.48N 89.74W
04/28/2014                   TIPTON             TN   LAW ENFORCEMENT

            SEVERAL ROADS UNDERWATER AND IMPASSABLE.

0723 AM     HAIL             CORDOVA                 35.15N 89.78W
04/28/2014  E0.75 INCH       SHELBY             TN   PUBLIC

            PENNY SIZE HAIL AND ESTIMATED WINDS OF 50 MPH.

0750 AM     HAIL             OXFORD                  34.36N 89.53W
04/28/2014  E0.25 INCH       LAFAYETTE          MS   EMERGENCY MNGR

0814 AM     HAIL             HUNTINGDON              36.01N 88.41W
04/28/2014  E0.25 INCH       CARROLL            TN   TRAINED SPOTTER

0830 AM     FLASH FLOOD      CORNING                 36.41N 90.59W
04/28/2014                   CLAY               AR   LAW ENFORCEMENT

            SEVERAL HIGHWAYS ARE UNDERWATER ALL ACROSS THE COUNTY
            INCLUDING HWY 119...HWY 90...HWY 49...HWY 139...AND HWY
            62.

0220 PM     HAIL             PITTSBORO               33.94N 89.34W
04/28/2014  E1.00 INCH       CALHOUN            MS   AMATEUR RADIO

0227 PM     HAIL             1 S CALHOUN CITY        33.84N 89.31W
04/28/2014  E1.25 INCH       CALHOUN            MS   PUBLIC

0240 PM     TORNADO          TUPELO                  34.26N 88.73W
04/28/2014                   LEE                MS   BROADCAST MEDIA

            REPORTED JUST WEST OF TOWN

0247 PM     TORNADO          TUPELO                  34.26N 88.73W
04/28/2014                   LEE                MS   TRAINED SPOTTER

            1 MILE SOUTH OF HWY 78 CLOSE TO NATCHEZ TRACE STATE PARK

0250 PM     TORNADO          TUPELO                  34.26N 88.73W
04/28/2014                   LEE                MS   TRAINED SPOTTER

            TORNADO AT INTERSECTION OF HWY 45 AND HWY 78.

0250 PM     TORNADO          TUPELO                  34.26N 88.73W
04/28/2014                   LEE                MS   TRAINED SPOTTER

            AT HWY 45 AND HWY 78. SEVERAL TRACKER-TRAILERS BLOWN OFF
            THE HIGHWAY

0300 PM     HAIL             TUPELO                  34.26N 88.73W
04/28/2014  E1.00 INCH       LEE                MS   TRAINED SPOTTER

0340 PM     HAIL             FULTON                  34.26N 88.40W
04/28/2014  E0.50 INCH       ITAWAMBA           MS   TRAINED SPOTTER

            1/2 TO 3/4 INCH DIME SIZE HAIL

0410 PM     TORNADO          BUENA VISTA             33.88N 88.84W
04/28/2014                   CHICKASAW          MS   LAW ENFORCEMENT

            TORNADO ON GROUND.

&&

MRM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 5:46 AM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman, Tunica44 min
Apr 28, 6:22 AM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Panola, Quitman, Tate, Tunica38 min
Apr 28, 6:33 AM CDTSevere Thunderstorm WarningMEGDeSoto42 min
Apr 28, 7:02 AM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall, Tate43 min
Apr 28, 7:33 AM CDTSevere Thunderstorm WarningMEGPontotoc, Prentiss, Tippah, Union42 min
Apr 28, 9:38 AM CDTSevere Thunderstorm WarningMEGDeSoto, Tate, Tunica52 min
Apr 28, 10:45 AM CDTRiver Flood WarningMEGLafayette, Marshall, Union39 hr
Apr 28, 12:33 PM CDTSevere Thunderstorm WarningMEGTallahatchie27 min
Apr 28, 12:59 PM CDTSevere Thunderstorm WarningMEGTallahatchie, Yalobusha46 min
Apr 28, 1:25 PM CDTSevere Thunderstorm WarningMEGCalhoun, Yalobusha50 min
Apr 28, 1:52 PM CDTTornado WarningMEGCalhoun, Chickasaw, Pontotoc53 min
Apr 28, 2:15 PM CDTTornado WarningMEGCalhoun, Chickasaw45 min
Apr 28, 2:28 PM CDTSevere Thunderstorm WarningMEGLee, Pontotoc, Union47 min
Apr 28, 2:32 PM CDTTornado Warning EmergencyMEGItawamba, Lee, Pontotoc43 min
Apr 28, 2:43 PM CDTTornado WarningMEGChickasaw, Itawamba, Lee, Monroe62 min
Apr 28, 2:54 PM CDTSevere Thunderstorm WarningMEGLee, Prentiss, Union51 min
Apr 28, 3:07 PM CDTTornado Warning EmergencyMEGItawamba, Lee, Prentiss, Tishomingo38 min
Apr 28, 3:09 PM CDTSevere Thunderstorm WarningMEGPrentiss, Tishomingo51 min
Apr 28, 3:33 PM CDTTornado WarningMEGChickasaw42 min
Apr 28, 3:40 PM CDTSevere Thunderstorm WarningMEGItawamba50 min
Apr 28, 4:00 PM CDTTornado WarningMEGMonroe45 min
Apr 28, 4:11 PM CDTTornado WarningMEGChickasaw19 min
Apr 28, 4:39 PM CDTTornado WarningMEGMonroe51 min
Apr 28, 4:43 PM CDTTornado WarningMEGMonroe47 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.